# SDR P5CA0601475

- Difficulty date: April 25, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 63,772 hours, 12,310 cycles
- Engine: Ge CF650E2
- Engine time: 79,049 hours, 16,341 cycles
- System (JASC): 7497 · Ignition System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Exciter Box
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 3 ENGINE WOULD NOT START.  RESEATED BOTH CONNECTORS ON NR 1 AND NR 2 EXCITER BOXES.
